Research ArticleOpen accessIn the abstractConvergence Ratio Profile for Optimal Control Problems Governed by Ordinary Differential Equations with Matrix CoefficientsO. Olotu, S.A. OlorunsolaAmerican Journal of Applied Sciences, Vol. 5, Issue 2 · 28 Feb 2008 · 7,108 accessesView PDFCite
52 results for “Numerical Scheme”
Set a search alertResearch ArticleOpen accessIn the abstractNumerical Study on the Effect of Linear Friction of Long-Wave Propagation and Breaking with Sloping BottomAgustinus RibalJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,853 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Discretized Algorithm for Optimal Problems Constrained by Differential Equation with Real CoefficientsO. OlotuJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,851 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution For Frank-Kamenetskii And Activation Energy Parameters in Reactive-Diffusive Equation with Variable One-Exponential FactorO. K. Koriko, A. J. OmowayeJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,920 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Analysis of Pressure Pulses in the Jerk Fuel Injection SystemsR. A. Baker, T. FirozAmerican Journal of Applied Sciences, Vol. 2, Issue 5 · 31 May 2005 · 7,155 accessesView PDFCite
Research ArticleOpen accessIn the abstractParallel Iterative Algorithms with Accelerate Convergence for Solving Implicit Difference EquationsQing-Fu Liu, Wei-Jun Zhong, Mancho ManevAmerican Journal of Applied Sciences, Vol. 1, Issue 1 · 31 Mar 2004 · 6,799 accessesView PDFCite
Research ArticleOpen accessIn the abstractImage Analysis with Legendre Moment DescriptorsAmy Chiang, Simon LiaoJournal of Computer Science, Vol. 11, Issue 1 · 15 Sep 2014 · 7,360 accessesView PDFCite
Research ArticleOpen accessIn the abstractBER Performance and Data Throughput of Sinusoidal Template-Based Impulse-Radio Ultra Wideband Receivers for Wireless Body Area NetworksMohamad Abou El-Nasr, Heba ShabanAmerican Journal of Applied Sciences, Vol. 10, Issue 5 · 30 May 2013 · 6,503 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Zero-Stable Optimal Order Method for Direct Solution of Second Order Differential EquationsKayode Sunday JacobJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,068 accessesView PDFCite
Research ArticleOpen accessIn the abstractDevelopment of Efficient Finite Element Software of Crack Propagation Simulation using Adaptive Mesh StrategyAbdulnaser M. Alshoaibi, A. K. Ariffin, M. N. AlmaghrabiAmerican Journal of Applied Sciences, Vol. 6, Issue 4 · 30 Apr 2009 · 7,822 accessesView PDFCite